Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 9, NWS Hastings, NE

April 24, 2008Buffalo County, Dawson County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Apr 24, 2008, 10:40 PM CDT for Buffalo County, Dawson County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2008, 10:40 PM CDT (03:40 UTC)
Expired
Apr 24, 2008, 11:15 PM CDT
In force
35 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

Counties Buffalo County, NE, Dawson County, NE

The radar

The Grand Island radar (KUEX), 117 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 6:02 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-243 J/kg
Mixed-layer LCL
1130 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGID 250341
SVRGID
NEC019-047-250430-
/O.NEW.KGID.SV.W.0009.080425T0340Z-080425T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1040 PM CDT THU APR 24 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA
  EASTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 1130 PM CDT

* AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES SOUTH
  OF EDDYVILLE...OR 6 MILES NORTHEAST OF LEXINGTON...AND MOVING
  NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EDDYVILLE BY 1100 PM CDT
  SUMNER BY 1105 PM CDT
  MILLER BY 1115 PM CDT

HAIL UP TO DIME SIZE HAS BEEN REPORTED 6 MILES NORTH OF LEXINGTON 
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4090 9987 4106 9959 4105 9923 4099 9914
      4074 9970
TIME...MOT...LOC 0340Z 233DEG 20KT 4087 9967

$$
1 follow-up statement
000 
WWUS53 KGID 250415
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1115 PM CDT THU APR 24 2008

NEC019-047-250425-
/O.CAN.KGID.SV.W.0009.000000T0000Z-080425T0430Z/
BUFFALO NE-DAWSON NE-
1115 PM CDT THU APR 24 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DAWSON AND
NORTHWESTERN BUFFALO COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. PEA SIZE 
HAIL AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT 
MOVES THROUGH.

LAT...LON 4090 9987 4106 9959 4105 9923 4099 9914
      4074 9970
TIME...MOT...LOC 0415Z 233DEG 20KT 4099 9946

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:51 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Apr 24, 6:51 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
651 PM CDT THU APR 24 2008

.AVIATION...00Z KGRI TAF. MAJOR ISSUE WILL BE THE STORMS EXPECTED
TONIGHT. SEVERE STORMS ARE POSSIBLE TONIGHT. WIND WILL SHIFT TO
THE NORTH AND NORTHWEST AFTER A FRONT BLOWS THROUGH AND COULD GET
QUITE GUSTY. WILL HAVE A PERIOD OF LIFR/IFR CONDITIONS OVERNIGHT
FOR A SHORT TIME...THEN AFTER 12Z THE BIG ISSUE WILL BE GUSTY WIND
WITH LOW CEILINGS FOR MOST OF THE DAYLIGHT HOURS...EVENTUALLY
SUBSIDING AND CEILINGS LIFTING TO VFR.

&&

.PREV DISCUSSION... /ISSUED 622 PM CDT THU APR 24 2008/

DISCUSSION...UPDATED THE ZONES TO INCLUDE THE SEVERE THUNDERSTORM
WATCH TIL 06Z TONIGHT IN THE WESTERN PART OF THE CWA.

PREV DISCUSSION... /ISSUED 329 PM CDT THU APR 24 2008/

SHORT TERM...TONIGHT THROUGH 12Z SATURDAY.  MAIN FORECAST
CONCERN LIES IN THE FIRST PERIOD WITH SEVERE WEATHER CHANCES.

LOW LEVEL STRATUS WHICH HAD COVERED THE ENTIRE CWA HAS BEEN VERY
STUBBORN TODAY...BUT LATEST VIS SATELLITE IMAGERY SHOWS THAT THE
CLOUDS ARE SLOWLY BUT SURELY STARTING TO BREAK UP TO OUR WEST...AND
EXPECT THAT TREND TO CONTINUE OVER THE NEXT FEW HOURS. WHILE NOT
EXPECTING CLEAR SKIES OR ANYTHING...THERE SHOULD BE ENOUGH OF A
BREAKUP TO ALLOW BETTER SURFACE HEATING TO TAKE PLACE. SATELLITE
IMAGERY CONTINUES TO SHOW THE MAIN UPPER LEVEL TROUGH OFF TO THE
WEST OF THE PLAINS...BUT A STRONG SHORTWAVE TROUGH WHICH HAD
ROUNDED THE BASE EARLIER TODAY NOW MAKING ITS WAY INTO COLORADO.
AHEAD OF THIS TROUGH AT THE SURFACE...ANALYSIS SHOWS AN AREA OF
LOW PRESSURE WHICH CONTINUES TO DEEPEN OVER SOUTHWESTERN
KANSAS...WITH A COLD FRONT/INVERTED TROUGH BOUNDARY EXTENDING TO
THE NORTH INTO WEST CENTRAL NEBRASKA AND SOUTHEASTERN SD. THE
INTERACTION OF THIS SURFACE SET UP WITH THE APPROACHING UPPER
LEVEL SHORTWAVE TROUGH IS WHAT WILL BE BRINGING THE CHANCE FOR
SEVERE WEATHER TO THE CWA LATE THIS AFTERNOON AND INTO TONIGHT.
LATEST LAPS DATA SHOWS CAPE NEAR 1500 J/KG AND INCREASING ACROSS
THE HIGH PLAINS...BUT REMAINS SOMEWHAT CAPPED. MODELS IN PRETTY
GOOD AGREEMENT WITH THE CLOUD BREAK UP CONTINUING ACROSS THE AREA
AND SOUNDINGS SHOWING AN ERODING CAP THROUGH THE REST OF THE
AFTERNOON. EXPECTING CONVECTION TO STARTING FIRING ACROSS THE HIGH
PLAINS AS THE UL SW TROUGH BEGINS TO MOVE IN TO THE AREA...WHICH
LOOKS TO BE NEAR 21-00Z. CURRENT 0-6KM SHEAR IS OK ACROSS THE CWA
BUT BETTER ACROSS THE HIGH PLAINS...AND LOWER LEVEL NOT THE
GREATEST ANYWHERE AS FLOW IS PRETTY WEAK. EXPECT LOWER LEVEL
FLOW/SHEAR TO IMPROVE INTO THE LATE AFTERNOON/EVENING HOURS AS THE
UL SW APPROACHES AND THE SURFACE LOW SYSTEM DEEPENS AND INCREASES
THE FLOW...ALSO CAUSING A SHIFT TO BECOME MORE SOUTHEASTERLY.
ENTIRE AREA REMAINS OUTLOOKED FOR SEVERE WEATHER...WITH MOST OF
THE CWA IN A MODERATE RISK. AS THESE STORMS DEVELOP AND MOVE
THROUGH...PRIMARY CONCERN WILL LIE WITH THE POTENTIAL OF LARGE
HAIL AND DAMAGING WINDS...BUT WITH THE IMPROVEMENT IN LOWER LEVEL
FLOW/SHEAR...ISOLATED TORNADOES CANNOT BE RULED OUT.

MODELS OVER THE LAST COUPLE OF DAYS HAVE ALSO BEEN QUITE CONSISTENT
IN SHOWING THE INITIAL CONVECTION EVENTUALLY EVOLVING INTO A MCS AS
THE SURFACE LOW MOVES OFF TO THE NORTHEAST ACROSS KS/NE AND COLD
FRONT GETS PUSHED THROUGH THE CWA OVERNIGHT.  LOW LEVEL JET REALLY
GETS CRANKED UP ACROSS THE CWA...HELPING FEED INTO THE SYSTEM. SEVERE
WEATHER LIKELY TO CONTINUE ON INTO THE LATE NIGHT HOURS...AND WITH
PLENTY OF MOISTURE AND LIFT AVAILABLE...THERE IS ALSO A POSSIBILITY
FOR LOCALLY HEAVY RAINFALL...ESPECIALLY ACROSS AREAS ALONG AND
NORTH OF INTERSTATE 80. THERE ARE ISSUES WITH THE MODELS EXCESSIVE
QPF DUE TO CONVECTIVE FEEDBACK...SO USED HPC FOR FORECAST QPF
WHICH WOULD GIVE NORTHERN AREAS TOTALS NEAR 3/4 TO 1 INCH...BUT
ISOLATED AREAS WITH TOTALS HIGHER THAN THAT A POSSIBILITY. EXPECT
THAT DURING THE OVERNIGHT HOURS...THAT EVEN WITH DECENT SHEAR THE
MAIN THREAT REMAINS WITH LARGE HAIL AND DAMAGING WINDS. SYSTEM
FINALLY STARTS TO CREEP OUT OF THE AREA NEAR THE 09-12Z TIME FRAME
AND WINDS ON THE BACKSIDE OF THIS SYSTEM COULD APPROACH ADVISORY
LEVEL...BUT THIS IS OF SECONDARY CONCERN TO THE SEVERE WEATHER AND
WILL NOT ISSUE ANY HEADLINES AT THIS TIME.

THE REST OF FRIDAY AND INTO FRIDAY NIGHT...LEFT DRY AS SURFACE HIGH
PRESSURE BUILDS IN TO THE PLAINS.  DEFINITELY A COOLER DAY ON
TAP...AS HIGH TEMPERATURES STRUGGLE TO REACH 50 ACROSS THE NORTH
WITH NEAR 60 ACROSS THE FAR SOUTH.

LONG TERM...12Z SATURDAY THROUGH THURSDAY. MAIN PROBLEM WILL BE
CHANCES OF RAIN SATURDAY...AND THEN AGAIN LATE IN THE PERIOD.  A
WAVE IS EXPECTED TO DROP SOUTHEAST ACROSS THE AREA ON SATURDAY WHICH
WILL ALSO PUSH A COLD FRONT ACROSS THE REGION.  MOST OF THE RAIN
ACROSS THE CWFA APPEARS TO BE POST FRONTAL...AND FOR NOW WILL STAY
THE COURSE AND KEEP IT SHOWERS AND NOT MENTION THUNDERSTORMS SINCE
INSTABILITY APPEARS TO BE QUITE LIMITED.

AN UPPER LEVEL RIDGE BUILDS IN EARLY NEXT WEEK WHICH ALSO ALLOWS H85
TEMPERATURES TO GRADUALLY CLIMB MUCH OF THE WEEK. WILL KEEP IT DRY
SUNDAY INTO WEDNESDAY AND ALSO SHOW A GRADUAL CLIMB IN MAXIMUM
TEMPERATURES THROUGH THAT PERIOD.  A LARGE TROUGH ACROSS THE WESTERN
UNITED STATES THEN BEGINS TO EJECT SHORTWAVES INTO THE CENTRAL
PLAINS TOWARDS THE END OF THE EXTENDED PERIOD.  OBVIOUSLY THE
DETAILS OF THIS IS STILL QUITE UNCERTAIN...BUT HPC POPS SUGGEST A
CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY...AND THIS
ALSO AGREES WITH THE 12Z GFS AND 00Z ECMWF...SO WILL GENERALLY
FOLLOW THAT SCENARIO.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

HEINLEIN
Hazardous weather outlook, Apr 24, 3:44 PM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
344 PM CDT THU APR 24 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
251200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
344 PM CDT THU APR 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORM DEVELOPMENT AFTER 5 PM THIS AFTERNOON...LASTING INTO
THE OVERNIGHT HOURS AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT
SWEEP ACROSS THE AREA. HAIL UP TO THE SIZE OF BASEBALLS AND WIND
GUSTS TO 70 MPH WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. A
FEW ISOLATED TORNADOES ARE ALSO POSSIBLE...WITH THE GREATEST POTENTIAL
FOR TORNADIC ACTIVITY EXPECTED TO BE ACROSS NORTH CENTRAL KANSAS
AND PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND SOUTH
OF A LINE FROM GENEVA TO ELWOOD.

AS THIS SYSTEM MOVES THROUGH DURING THE OVERNIGHT HOURS...THERE IS
ALSO A POSSIBILITY OF LOCALLY HEAVY RAIN. THE GREATEST THREAT LIES
ACROSS PORTIONS OF NEBRASKA GENERALLY ALONG AND NORTH OF
INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Apr 24, 9:50 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
950 PM CDT THU APR 24 2008

NEZ060-250315-
DAWSON-
950 PM CDT THU APR 24 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  EASTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA
  THIS INCLUDES THE CITY OF LEXINGTON.

AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEXINGTON...AND MOVING NORTHEAST AT 30 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  OVERTON BY 1005 PM CDT
  SUMNER BY 1015 PM CDT

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 228 AND 244.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
Local storm report, Apr 24, 10:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1013 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             20 W STOCKTON           39.44N 99.65W
04/24/2008  E2.75 INCH       GRAHAM             KS   EMERGENCY MNGR

            JUST EAST OF GRAHAM AND ROOKS COUNTY LINE ON HIGHWAY 24.

&&

DOXEY
Local storm report, Apr 24, 10:15 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1015 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             15 W STOCKTON           39.44N 99.55W
04/24/2008  E2.75 INCH       ROOKS              KS   EMERGENCY MNGR

            JUST EAST OF GRAHAM AND ROOKS COUNTY LINE ON HIGHWAY 24.

&&

DOXEY
Special weather statement, Apr 24, 10:17 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1017 PM CDT THU APR 24 2008

KSZ006-NEZ084-085-250345-
FRANKLIN-SMITH-WEBSTER-
1017 PM CDT THU APR 24 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SMITH COUNTY IN NORTH CENTRAL KANSAS
  SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHWESTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ATHOL...OR 21 MILES EAST OF
PHILLIPSBURG...AND MOVING NORTHEAST AT 20 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  SMITH CENTER BY 1030 PM CDT

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HEINLEIN
Special weather statement, Apr 24, 10:20 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1020 PM CDT THU APR 24 2008

NEZ062-074-075-250345-
ADAMS-HALL-KEARNEY-
1020 PM CDT THU APR 24 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  NORTHWESTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHWESTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTHEASTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HEARTWELL...OR 19 MILES SOUTHEAST OF
KEARNEY...AND MOVING NORTHEAST AT 20 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  KENESAW BY 1045 PM CDT

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 293 AND 306.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HEINLEIN
Local storm report, Apr 24, 10:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1035 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             WEBSTER STATE PARK      39.40N 99.45W
04/24/2008  E1.75 INCH       ROOKS              KS   CO-OP OBSERVER

&&

DOXEY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 10:28 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster47 min
Apr 24, 10:31 PM CDTSevere Thunderstorm WarningGIDAdams, Hall, Kearney23 min
Apr 24, 10:47 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan43 min
Apr 24, 10:53 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster52 min
Apr 24, 11:03 PM CDTSevere Thunderstorm WarningGIDThayer42 min
Apr 24, 11:30 PM CDTSevere Thunderstorm WarningGIDNuckolls45 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer66 min
Apr 25, 2:55 AM CDTWind AdvisoryGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more9 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.